Kodai Mathematical Journal

On certain fibred rational surfaces

Kazuhiro Konno

Full-text: Open access

Abstract

Fibred rational surfaces with a certain extremal property are classified.

Article information

Source
Kodai Math. J., Volume 31, Number 1 (2008), 21-37.

Dates
First available in Project Euclid: 25 March 2008

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1206454548

Digital Object Identifier
doi:10.2996/kmj/1206454548

Mathematical Reviews number (MathSciNet)
MR2414230

Zentralblatt MATH identifier
1140.14035

Citation

Konno, Kazuhiro. On certain fibred rational surfaces. Kodai Math. J. 31 (2008), no. 1, 21--37. doi:10.2996/kmj/1206454548. https://projecteuclid.org/euclid.kmj/1206454548


Export citation